# SDR CA040907001

- Difficulty date: September 1, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Cessna 150L
- Aircraft time: 7,578 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A101HCM
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Rib
- Part number: 0432001646
- Condition: Cracked
- Location: Empenage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PART NUMBER 0432001-46 & 0432001-6 LEADING EDGE RIB ASSEMBLIES (FIGURE 18, ITEM 18 & 17 CESSNA PARTS MANUAL) ARE VERY DIFFICULT TO SEE. THE USE OF A MIRROR THROUGH THE HORIZONTAL SPAR AND RIB LIGHTNING HOLES IS THE ONLY WAY TO SEE THE CRACKS ALONG THE TABS. WE BELIEVE THE RIBS ARE CRACKING DUE TO IMPROPER GROUND HANDLING. THE PRACTICE OF PUSHING THE AIRCRAFTS TAIL DOWN BY ITS SPAR IN ORDER TO ROTATE THE AIRCRAFT IN POSITION MAY BE DAMAGING THESE RIBS. BOTH RIBS WERE REPLACED WITH NEW. THE TAIL SURFACES WERE REMOVED AND RE-INSTALLED.
